MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC LOCKING SCREW 3.5 X 14MM ORTHOLOC 3DI PLATING SYSTEM; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC LOCKING SCREW 3.5 X 14MM ORTHOLOC 3DI PLATING SYSTEM; SCREW, FIXATION, BONE
Model Number 58803514
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Granuloma (1876); Pain (1994)
Date of Event 04/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device not available.
 
Event or Problem Description
The ortholoc system, composed of plates and screws, used for arthrodesis of the first ray of the foot for hallux rigidus, released a metal fragment which caused a foreign body granuloma in the soft tissue.This was noticed post-op on x-ray due to presence of pain.Surgery was necessary to remove the granuloma, the metal fragment was identified inside it.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
LOCKING SCREW 3.5 X 14MM ORTHOLOC 3DI PLATING SYSTEM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17060002
Report Number3010667733-2023-00309
Device Sequence Number8511177
Product Code HWC
UDI-Device Identifier00840420113009
UDI-Public00840420113009
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K102429
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number58803514
Device Catalogue Number58803514
Device Lot Number1724527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexUnknown